# SDR SWAA2018091225077

- Difficulty date: September 11, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N916WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36623
- Aircraft time: 36,561 hours, 21,687 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: CFM567B22G05
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, RT ENGINE OVERHEAT PASSING FL 280. RED BOX AND INDICATOR SHOWED (+70) LEVELED OFF AT FL290.  R&R NR 2 ENGINE EGT J10 HARNESS PER AMM.
